×

Found 13,022 Documents (Results 1–100)

100
MathJax

A necessary and sufficient condition for the existence of simple closed geodesics on regular tetrahedra in spherical space. (English. Russian original) Zbl 07514269

Sb. Math. 213, No. 2, 161-172 (2022); translation from Mat. Sb. 213, No. 2, 37-49 (2022).
MSC:  51M10 52A55
PDF BibTeX XML Cite
Full Text: DOI

Basic lessons on isometries, similarities and inversions in the Euclidean plane. A synthetic approach. (English) Zbl 1471.51001

Singapore: World Scientific (ISBN 978-981-12-3985-4/hbk; 978-981-12-4037-9/pbk; 978-981-12-3987-8/ebook). xiii, 486 p. (2022).
MSC:  51-01 51Mxx
PDF BibTeX XML Cite
Full Text: DOI

Divided spheres. Geodesics and the orderly subdivision of the sphere. 2nd edition. (English) Zbl 1469.52001

Boca Raton, FL: CRC Press/A K Peters (ISBN 978-0-367-68003-9/hbk; 978-1-003-13411-4/ebook). xx, 454 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software